# SDR 2007UALA01417

- Difficulty date: May 6, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 65,619 hours, 10,774 cycles
- Engine: Pwa PW4060
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Punctured
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT FRAME AFT SIDE JUST UNDER THE APU BATTERY DOOR FRAME WEB PUNCTURED.  MAJOR REPAIR ACCOMPLISHED:  CUTOUT FRAME WEB DAMAGE.  FABRICATED & INSTALLED DOUBLER, SHIMS & FILLER REPAIR.
